# SDR 95ZZZX5027

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2142X
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R7918089
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 6244803
- Condition: Corroded
- Location: Wing Attach
- Part time: 3,665 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT WING SPAR ATTACHMENT FITTINGS WERE INSPECTED FOR CORROSION IAW SB NR 977.  NO CORROSION WAS FOUND PER SB, HOWEVER, DURING THE REMOVAL OF CORROSION FROM THE INBOARD END OF THE RIGHT FLAP, THE SEALANT BETWEEN FUSELAGE AND THE FITTING WAS KNOCKED OFF REVEALING CORROSION ON THE AFT EDGE OF THE FITTING.  FITTING WAS REMOVED AND CORROSION WAS NOTED WHERE THE FITTING ATTACHES TO THE AFT LOWER COCKPIT ASSEMBLY AND ON THE FORWARD SIDE BETWEEN THE FRAME AND THE FITTING.  SUBMITTER RECOMMENDS SEALANT BE REMOVED FROM THE FUSELAGE AREA FOR INSPECTION OF THE OUTSIDE AREA OF THE FITTINGS DURING THE PERFORMANCE OF THE SB.
